# SDR CALA2021072101150

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 40,005 hours, 14,037 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RH HORIZ. STAB RIB AT STA 92.70 STIFFNER #3. REF. AAR N/R: 9488896 REPAIRED RIB AT R/H HORIZONTAL STABILIZER #3 AT STA 92.70 AS PER B737-900 SRM 51-10-09 REF. AAR N/R: 9488896 WORK ACCOMPLISHED BY: V896544 INSPECTED BY: V922731 ADD EMP:V896544 RII C/W
